# SDR 2014FA0000524

- Difficulty date: September 9, 2014
- Submitted: September 9, 2014
- Operation: General aviation
- Aircraft: N80RP
- Make and model: Lear 45LEAR
- Aircraft serial: 008
- Aircraft time: 7,588 hours, 6,638 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Part number: 4536102027009
- Condition: Cracked
- Location: Bleed Air
- Part time: 7,588 hours, 6,638 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING A POST MAINTENANCE GROUND RUN CHECK, THE TAILCONE BLEED AIR LEAK LIGHT ILLUMINATED IN THE COCKPIT. TROUBLESHOOTING THE CAUSE FOUND A CRACKED PNEUMATIC BLEED AIR PIPE.  REPLACEMENT OF THE PIPE WAS ACCOMPLISHED. SYSTEM NOW OPERATES NORMALLY.  INSPECTION OF THE PIPE AFTER REPLACEMENT INDICATES THAT THIS PIPE MAY HAVE BEEN CRACKED FOR SOME TIME.
